# SDR DXTA2024081900256

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 527 hours, 395 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLAP RETRACTION AFTER TAKEOFF, FLAPS FAIL AMBER CAS ILLUMINATED. QRH COMPLETED & MESSAGE REMAINED. FLAPS APPEAR UP, & EICAS IS SHOWING AN AMBER FLAP INDICATION IN THE UP POSITITION.  REQUESTED GPU & WAITED FOR FBO. POWERED UP AIRCRAFT AND NO FLAP FAILURES. ACCESSED CDMS & FLAP CONTROLLER. NO FAULT BITS NOTES. ACCESSED CONTROLLER & NO DIGITS ON FRONT OF UNIT INDICATING BIT FAULT. POWER CYCLED & PERFORMED CYCLING OF FLAP NUMEROUS TIMES. STILL NO FAILURES, OPS CHECKS GOOD. SPOKE WITH MCC & NO HISTORY. POWERED UP AIRCRAFT & CYCLED FLAP RESET SWITCH 3 TIMES IN LESS THAN 2 SECONDS TO RESET CONTROLLER. PERFORMED OPS CHECKS AGAIN & STILL CHECKS GOOD. POWERED DOWN & CLOSED UP AIRCRAFT. WORK DONE IN IAW MM 27-50-00.
